What is the treatment for hyperresponsive airway disease and is budecort inhaler safe?
User rating for this question
my son is 3 years old. 2 yrs back dr prescribed him with budecort 200 puff and asthalin inhalerSOS and to contiue budecort. Everytime time he used to get cold and cough and fever. Now he often gets running nose when we go out or when he goes to playschool and he is still on the puff.. Now i am giving him budecort 100mg for past 8 months after drs advice.i last gave him asthalin 1 month back. When can i stop it as a noise from his nose comes when he is sleeping due to blocks as he never blows his nose even after repeatedly asking him to do so. is it XXXXXXX to take for such long duration?? how do i stop this budecort ?
Posted Thu, 16 Jan 2014 in Child Health
Answered by Dr. Synthyia Bhagat 36 minutes later
Brief Answer: relax. Detailed Answer: Hi. Thanks for writing to us. I understand your concern. Your child is having hyperresponsive airway disease for which doctor has prescribed budecort inhaler. It is safe medicine and can be used for longer duration. But I suggest you to be in continous follow up of your pediatrician. As per symptoms it is very important to step up or step down medication as per symptoms. So you should not stop medication of your own. Regarding nasal blockage saline nasal drops can be used at bed time. Hope I have answered your question. Let me know if I can help you further. Wishing your child good health. God bless...
People also viewed
- Breast soreness negative test
- Treatment and cure for airway disease
- Pus cells in stool routine test
- Needle pricks in breast
- Pinched nerve in breast
- Treatment and cure for reversible airway disease
- Sore breast and nipple weeping
- Rashes in loose motion to baby
- Protruding abdomen children
- Sweaty breasts at night
- Newborn baby and lactogen
- Treatment and cure for hypersensitive airway disease
- Treatment and cure for hyperreactive airway disease
- Multivitamin in viral fever
- Treatment and cure for chronic airway disease